Advanced

A note on the asymptotic independence of high level crossings for dependent Gaussian processes

Lindgren, Georg LU (1974) In Annals of Probability 2(3). p.535-539
Abstract
It is shown that the numbers of high level crossings by p dependent stationary Gaussian processes have asymptotically independent Poisson distributions if the observation interval and the height of the level increase in a coordinated way. The processes may be highly correlated, even linearly dependent.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
cross-correlation function, stationary Gaussian processes, level crossings
in
Annals of Probability
volume
2
issue
3
pages
535 - 539
publisher
Institute of Mathematical Statistics
ISSN
0091-1798
DOI
10.1214/aop/1176996672
language
English
LU publication?
yes
id
2f9fd7e7-a040-4f72-8f63-9a8642d2fa3b (old id 1273140)
date added to LUP
2009-06-03 16:59:31
date last changed
2017-03-15 13:26:59
@article{2f9fd7e7-a040-4f72-8f63-9a8642d2fa3b,
  abstract     = {It is shown that the numbers of high level crossings by p dependent stationary Gaussian processes have asymptotically independent Poisson distributions if the observation interval and the height of the level increase in a coordinated way. The processes may be highly correlated, even linearly dependent.},
  author       = {Lindgren, Georg},
  issn         = {0091-1798},
  keyword      = {cross-correlation function,stationary Gaussian processes,level crossings},
  language     = {eng},
  number       = {3},
  pages        = {535--539},
  publisher    = {Institute of Mathematical Statistics},
  series       = {Annals of Probability},
  title        = {A note on the asymptotic independence of high level crossings for dependent Gaussian processes},
  url          = {http://dx.doi.org/10.1214/aop/1176996672},
  volume       = {2},
  year         = {1974},
}